Pacific Journal of Mathematics

Irregularities of distribution. III.

Wolfgang M. Schmidt

Article information

Source
Pacific J. Math., Volume 29, Number 1 (1969), 225-234.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983158

Mathematical Reviews number (MathSciNet)
MR0245531

Zentralblatt MATH identifier
0179.07503

Subjects
Primary: 10.33

Citation

Schmidt, Wolfgang M. Irregularities of distribution. III. Pacific J. Math. 29 (1969), no. 1, 225--234. https://projecteuclid.org/euclid.pjm/1102983158


Export citation

References

  • [1] G. Kowalewski, Integralgleichungen, Walter de Gruyter and Co., Berlin and Leipzig, 1930.
  • [2] K.F.Roth, Onirregularities of distribution, Mathematika 1 (1954), 73-79.
  • [3] W.M. Schmidt, Irregularities of distribution, Quart, J. Math. (Oxford) (2) 19 (1968), 181-191.
  • [4] W.M. Schmidt, Irregularities of distribution II. Trans. Amer. Math. Soc. 136 (1969), 347-360.

See also

  • Wolfgang M. Schmidt. Irregularities of distribution. I [MR 37 #4029] Quart. J. Math. Oxford Ser. (2) 19 1968 181--191.
  • Wolfgang M. Schmidt. Irregularities of distribution. {II}. II [MR 38 #3237] Trans. Amer. Math. Soc. 136 1969 347--360.
  • Wolfgang M. Schmidt. Irregularities of distribution. {IV}. IV [MR 39 #6838] Invent. Math. 7 1969 55--82.
  • Wolfgang M. Schmidt. Irregularities of distribution. V. V [MR 41 #8348] Proc. Amer. Math. Soc. 25 1970 608--614.
  • Wolfgang M. Schmidt. Irregularities of distribution. {VI}. VI [MR 47 #152] Compositio Math. 24 1972 63--74.
  • Wolfgang M. Schmidt. Irregularities of distribution. {VII}. VII [MR 47 #8474] Acta Arith. 21 1972 45--50.
  • Wolfgang M. Schmidt. Irregularities of distribution. {VIII}. VIII [MR 50 #12952] Trans. Amer. Math. Soc. 198 1974 1--22.
  • Wolfgang M. Schmidt. Irregularities of distribution. {IX}. IX [MR 51 #12768] Acta Arith. 27 1975 385--396.
  • Wolfgang M. Schmidt. Irregularities of distribution. X. X [MR 58 #10803] Number theory and algebra 311--329 Academic Press New York 1977.